Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 13, NWS Corpus Christi, TX

June 30, 20104 counties in Texas

NWS Corpus Christi, TX issued this tornado warning at Jun 30, 2010, 11:35 AM CDT for 4 counties in Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2010, 11:35 AM CDT (16:35 UTC)
Expired
Jun 30, 2010, 12:15 PM CDT
In force
40 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Aransas County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 11 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 10:46 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 4.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2010-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2010-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WFUS54 KCRP 301635
TORCRP
TXC007-355-391-409-301715-
/O.NEW.KCRP.TO.W.0013.100630T1635Z-100630T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1135 AM CDT WED JUN 30 2010

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN ARANSAS COUNTY IN SOUTH TEXAS...
  CENTRAL NUECES COUNTY IN SOUTH TEXAS...
  EXTREME SOUTH CENTRAL REFUGIO COUNTY IN SOUTH TEXAS...
  EASTERN SAN PATRICIO COUNTY IN SOUTH TEXAS...

* UNTIL 1215 PM CDT

* AT 1131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTH OF
  GREGORY...OR 8 MILES EAST OF TAFT...MOVING SOUTHWEST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GREGORY...
  TAFT...
  PORTLAND...
  CORPUS CHRISTI NORTH BEACH...
  DOWNTOWN CORPUS CHRISTI...
  CORPUS CHRISTI DEL MAR WEST CAMPUS...
  ANNAVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR CENTRAL TEXAS.

&&

LAT...LON 2757 9755 2781 9786 2812 9725 2798 9713
      2786 9726 2787 9729 2784 9735 2786 9737
      2785 9749 2783 9748 2784 9739 2783 9737
      2777 9739 2775 9736
TIME...MOT...LOC 1635Z 055DEG 25KT 2799 9729

$$

RG
1 follow-up statement
645 
WWUS54 KCRP 301649
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1149 AM CDT WED JUN 30 2010

TXC007-355-391-409-301715-
/O.CON.KCRP.TO.W.0013.000000T0000Z-100630T1715Z/
ARANSAS-NUECES-REFUGIO-SAN PATRICIO-
1149 AM CDT WED JUN 30 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR CENTRAL
NUECES...SOUTHWESTERN ARANSAS...SOUTHEASTERN SAN PATRICIO AND EXTREME
SOUTH CENTRAL REFUGIO COUNTIES...

AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR TAFT...MOVING 
WEST-SOUTHWEST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CORPUS CHRISTI NORTH BEACH...
  CORPUS CHRISTI DEL MAR EAST CAMPUS...
  CORPUS CHRISTI DEL MAR WEST CAMPUS...
  TULOSO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR CENTRAL TEXAS.

&&

LAT...LON 2757 9755 2781 9786 2812 9725 2798 9713
      2786 9726 2787 9729 2784 9735 2786 9737
      2785 9749 2783 9748 2784 9739 2783 9737
      2777 9739 2775 9736
TIME...MOT...LOC 1648Z 055DEG 25KT 2793 9737

$$

RG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jun 30, 7:02 AM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jun 30, 7:02 AM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
702 AM CDT WED JUN 30 2010

.DISCUSSION...SEE DISCUSSION FOR 12Z TAFS.

&&

.AVIATION...SHOULD GENERALLY SEE MVFR CONDITIONS EVEN OUTSIDE
CONVECTION...BUT CONVECTION WILL GENERALLY BE NEAR OR AROUND FOR
MOST OF THE PERIOD SO DO HAVE AT LEAST -SHRA IN THE TAFS (KLRD
FIRST PERIOD HAS VCSH). DID INCLUDE THUNDER IN TAFS FOR THE
AFTERNOON HOURS WITH ANY AVAILABLE DAYTIME HEATING...AND
OVERNIGHT EASTERN TAFS AS ALEX EXPECTS APPROACHES NORTHERN MEXICAN
COAST. EXPECT CIGS AND VSBYS AT TIMES TO BE AOB IFR CONDITIONS AS
THE RAINFALL WILL BE QUITE HEAVY AT TIMES. GUSTY WINDS FOR MOST OF
THE TAF PERIODS...ESPECIALLY IN SQUALLS. TRIED TO MAKE THE TAFS
SHORT...BUT DID WANT TO INCLUDE PERTINENT INFORMATION IN TEMPO
GROUPS (SUCH AS THE BEST TIMES FOR THUNDER) AS TROPICAL ACTIVITY
GENERALLY IS MORE SHOWERY THAN THUNDER.

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT WED JUN 30 2010/

SHORT TERM (TODAY THROUGH THURSDAY)...IT WILL RAIN...AND RAINFALL
WILL BE HEAVY...SO A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH
THURSDAY BUT WILL LIKELY HAVE TO BE EXTENDED IN TIME. 06Z SOUNDING
FROM KCRP SHOWS 2.66 PWATS...WITH 2.88 PWATS AT KBRO. THESE HIGH
VALUES WILL REMAIN OVER THE AREA FOR AT LEAST THE NEXT TWO
DAYS...SO NEEDLESS TO SAY THAT IS THE MAIN CONCERN FOR THIS
FORECAST PERIOD. WINDS AND QPF FORECASTS ARE BASED ON NHC AND HPC
GUIDANCE...RESPECTIVELY. ONLY POSITIVE THING ABOUT ALL THIS IS
THAT THE DAYTIME TEMPERATURES WILL BE COOLER...WITH HIGHS ON
THURSDAY LIKELY NOT MAKING IT INTO THE 90S ANYWHERE. MUGGY LOWS
TEMPS WITH HIGH MOISTURE CONTENT. NOT MUCH IN SUN...ESPECIALLY
THURSDAY. SQUALLS WILL INCREASE WINDS WHEN THEY MOVE THROUGH...SO
EXPECT HIGHER GUSTS THAN NORMAL. SEE RELATED PRODUCTS FOR MORE
DETAILS.

MARINE (TODAY THROUGH THURSDAY)...WINDS AND SEAS WILL CONTINUE TO
INCREASE...AND BE HIGHER IN SQUALLS. EXPECT SEAS TO INCREASE TO
ABOUT 22 FEET OVER THE SOUTHERN OFFSHORE WATERS LATE THIS
AFTERNOON OR TONIGHT...THEN DECREASE...WITH SEAS ABOUT 13 TO 16
FEET NORTHEAST NEARSHORE. SEAS MAY EVEN BE HIGHER IF ALEX VEERS
FROM ITS FORECAST TRACK (NORTH OR SLOWER) OR INTENSITY (HIGHER).
TROPICAL STORM WARNINGS CONTINUE...WITH WIND GUSTS EVEN HIGHER
IN SQUALLS. RECREATIONAL MARINERS ARE URGED TO REMAIN IN PORT.

LONG TERM(THURSDAY THROUGH TUESDAY)...HURRICANE ALEX SHOULD BE WELL
INLAND BY THE START OF THE EXTENDED PERIOD ACROSS CENTRAL/NORTHERN
MEXICO...WEAKENING STEADILY. HOWEVER...DEEP TROPICAL MOISTURE WILL
CONTINUE TO FLOW INTO SOUTH TEXAS THROUGH THE WEEKEND AND INTO THE
BEGINNING OF NEXT WEEK. THE 00Z GFS ACTUALLY PROGS PWATS AT 2.2-2.6
INCHES ALL THE WAY THROUGH THE END OF THE EXTENDED PERIOD. HIGH
PRESSURE CENTERED OVER MISSOURI FRIDAY WILL SLOWLY MOVE TO THE EAST
AND REMAIN ACROSS THE APPALACHIANS THROUGH THE REST OF THE EXTENDED
PERIOD. THE VERY DEEP MOISTURE ACROSS SOUTH TEXAS WILL ALLOW FOR
TROPICAL DOWNPOURS...AND HEAVY RAINFALL WILL BE POSSIBLE UNDER ANY
SHOWERS OR THUNDERSTORMS THAT FORM. ISOLATED AMOUNTS UP TO 10 INCHES
MAY BE POSSIBLE...ESPECIALLY ALONG THE COASTAL BEND AND SOUTH OF
HIGHWAY 59...BY THE TIME THE WEEKEND IS OUT. KEPT LIKELY POPS GOING
THROUGH FRIDAY NIGHT AND THEN BUMPED UP POPS TO MIDDLE TO HIGH END
CHANCE THROUGH SUNDAY. ALSO UPPED POPS FOR THE REST OF THE EXTENDED
AND HAVE MAINLY CHANCE POPS ACROSS THE EASTERN HALF OF THE AREA
THROUGH THE END OF THE PERIOD DUE TO HIGH MOISTURE AND A POTENTIAL
TROPICAL WAVE.

WITH LIGHT WINDS AND DEEP MOISTURE...THERE WILL BE AN INCREASED RISK
OF TROPICAL FUNNELS/WATER SPOUTS/LAND SPOUTS ACROSS THE COASTAL BEND
AND WATERS. THE PASSAGE OF ALEX WILL ALLOW TEMPERATURES TO BOUNCE
BACK UP TO NORMAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    86  79  85  79  88  / 100 100 100  70  70
VICTORIA          87  78  85  77  90  /  90  80  80  70  60
LAREDO            90  79  88  79  91  /  90 100 100  70  70
ALICE             86  79  86  76  89  / 100 100 100  70  70
ROCKPORT          87  79  87  81  88  / 100 100  90  70  70
COTULLA           90  77  88  77  90  /  80  80  80  70  70
KINGSVILLE        87  80  87  79  89  / 100 100 100  70  70
NAVY CORPUS       87  81  86  81  88  / 100 100 100  70  70

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: ARANSAS...
     CALHOUN...KLEBERG...NUECES...REFUGIO...SAN PATRICIO.

     TROPICAL STORM WIND WARNING UNTIL 3 PM CDT THURSDAY FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...DUVAL...JIM WELLS...
     KLEBERG...NUECES...REFUGIO...SAN PATRICIO.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAYS AND
     WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS AND
     WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...COASTAL
     WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...COASTAL
     WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20
     NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

&&

GW/86...SHORT TERM
TE/81...LONG TERM
Hazardous weather outlook, Jun 30, 5:49 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
549 AM CDT WED JUN 30 2010

GMZ230-235-250-255-270-275-TXZ242>247-011100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
549 AM CDT WED JUN 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
A TROPICAL STORM WARNING AND TROPICAL STORM WIND WARNING IS IN
EFFECT UNTIL THURSDAY EVENING. A FLASH FLOOD WATCH IS IN EFFECT
FOR THE COUNTIES OF KLEBERG...NUECES...SAN PATRICIO...ARANSAS...
REFUGIO AND CALHOUN THROUGH THURSDAY. PERIODS OF
SHOWERS...THUNDERSTORMS AND SQUALLS WILL PRODUCE VERY HEAVY
RAINFALL AND WIND GUSTS UP TO 50 MPH AT TIMES. ISOLATED TORNADOES
OR WATERSPOUTS ARE ALSO POSSIBLE...ALONG WITH FLOODING WHERE HEAVY
RAINFALL WILL REMAIN PERSISTENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TROPICAL FUNNELS OR BRIEF TORNADOES OR WATERSPOUTS WILL
BE POSSIBLE THROUGH THURSDAY. WIDESPREAD RAINFALL AMOUNTS OF 4
TO 6 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 10 TO 15 INCHES
THROUGH THIS WEEKEND. THE LATEST FORECAST FROM THE HURRICANE
CENTER EXPECTS ALEX TO INTENSIFY INTO A CATEGORY 2 HURRICANE AND
MOVE INTO NORTHERN MEXICO EARLY THURSDAY MORNING...AND THEN WEAKEN
AS IT MOVES INLAND. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE
THROUGH THE END OF THIS WEEK. FOR MORE INFORMATION ON HURRICANE
ALEX PLEASE VISIT THE NATIONAL HURRICANE CENTER WEBSITE AT
WWW.HURRICANES.GOV.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER EMERGENCY MANAGERS
AND SPOTTERS SHOULD REMAIN INFORMED ON THE LATEST FORECASTS FROM
THE NATIONAL WEATHER SERVICE AND NATIONAL HURRICANE CENTER.
ALSO..REPORT ANY FLOODING OR FUNNEL CLOUDS TO THE NATIONAL WEATHER
SERVICE.

TXZ240-241-011100-
DUVAL-JIM WELLS-
549 AM CDT WED JUN 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DUVAL AND JIM WELLS COUNTIES
OF SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
A TROPICAL STORM WIND WARNING IS IN EFFECT UNTIL THURSDAY
AFTERNOON. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY.
PERIODS OF SHOWERS...THUNDERSTORMS AND SQUALLS WILL PRODUCE VERY
HEAVY RAINFALL AND WIND GUSTS UP TO 50 MPH AT TIMES. ISOLATED
TORNADOES OR WATERSPOUTS ARE ALSO POSSIBLE...ALONG WITH FLOODING
WHERE HEAVY RAINFALL WILL REMAIN PERSISTENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TROPICAL FUNNELS OR BRIEF TORNADOES WILL BE POSSIBLE
THROUGH THURSDAY. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 6 INCHES ARE
EXPECTED WITH ISOLATED TOTALS OF 10 TO 15 INCHES THROUGH THIS
WEEKEND. THE LATEST FORECAST FROM THE HURRICANE CENTER EXPECTS
ALEX TO INTENSIFY INTO A CATEGORY 2 HURRICANE AND MOVE INTO
NORTHERN MEXICO EARLY THURSDAY MORNING...AND THEN WEAKEN AS IT
MOVES INLAND. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE
THROUGH THE END OF THIS WEEK. FOR MORE INFORMATION ON HURRICANE
ALEX PLEASE VISIT THE NATIONAL HURRICANE CENTER WEBSITE AT
WWW.HURRICANES.GOV.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER EMERGENCY MANAGERS
AND SPOTTERS SHOULD REMAIN INFORMED ON THE LATEST FORECASTS FROM
THE NATIONAL WEATHER SERVICE AND NATIONAL HURRICANE CENTER.
ALSO..REPORT ANY FLOODING OR FUNNEL CLOUDS TO THE NATIONAL WEATHER
SERVICE.

TXZ229>234-239-011100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-
549 AM CDT WED JUN 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY. PERIODS OF
SHOWERS...THUNDERSTORMS AND SQUALLS WILL PRODUCE VERY HEAVY
RAINFALL AND WIND GUSTS UP TO 50 MPH AT TIMES. ISOLATED TORNADOES
OR WATERSPOUTS ARE ALSO POSSIBLE...ALONG WITH FLOODING WHERE HEAVY
RAINFALL WILL REMAIN PERSISTENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TROPICAL FUNNELS OR BRIEF TORNADOES WILL BE POSSIBLE
THROUGH THURSDAY. THE POTENTIAL FOR HEAVY RAINFALL WILL PERSIST
THROUGH THE WEEKEND. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 6 INCHES
ARE EXPECTED WITH ISOLATED TOTALS OF 10 TO 15 INCHES THROUGH THIS
WEEKEND. THE LATEST FORECAST FROM THE HURRICANE CENTER EXPECTS
ALEX TO INTENSIFY INTO A CATEGORY 2 HURRICANE AND MOVE INTO
NORTHERN MEXICO EARLY THURSDAY MORNING...AND THEN WEAKEN AS IT
MOVES INLAND. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE
THROUGH THE END OF THIS WEEK. FOR MORE INFORMATION ON HURRICANE
ALEX PLEASE VISIT THE NATIONAL HURRICANE CENTER WEBSITE AT
WWW.HURRICANES.GOV.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER EMERGENCY MANAGERS
AND SPOTTERS SHOULD REMAIN INFORMED ON THE LATEST FORECASTS FROM
THE NATIONAL WEATHER SERVICE AND NATIONAL HURRICANE CENTER.
ALSO..REPORT ANY FLOODING OR FUNNEL CLOUDS TO THE NATIONAL WEATHER
SERVICE.

GW/AK

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:34 AM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more67 hr
Jun 30, 11:51 AM CDTTornado WarningCRPAransas, Bee, Refugio, San Patricio39 min
Jun 30, 12:21 PM CDTTornado WarningCRPAransas, Bee, Refugio, San Patricio39 min
Jun 30, 12:52 PM CDTSpecial Marine WarningCRP38 min
Jun 30, 2:19 PM CDTTornado WarningCRPNueces, San Patricio41 min
Jun 30, 2:30 PM CDTTornado WarningCRPDuval, Jim Wells, Nueces, San Patricio45 min
Jun 30, 3:07 PM CDTTornado WarningCRPBee, Refugio, San Patricio22 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.